It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Lasik Eye Surgery Board Index
Pages: 1Showing 1 - 12 of 12 for has anyone used restasis. (0.032 seconds)


... HI, I was put on Restasis for three months following my lasik operation in April. I did not have dry eye before, I didn't really notice a different. ... (8 replies)
... I had Lasik done last November and was put on Restasis about two weeks later. ... (8 replies)
... I'm just wondering if anyone has used it and is it worth the money. ... (8 replies)

... I have been using Restasis for almost 1 year. I had Lasik done in the beginning of July. I was on it to help with mild dry eye and then continued after Lasik. ... (8 replies)
... Thanks, I guess I'll just wait and see if how it feels after a month. If it's no better by my next follow-up, I may ask to have my tear ducts plugged. From what I've heard, more people have had better results from that than with the Restasis. (8 replies)
... I will. Thanks Skylar! (8 replies)
... My eye doc gave me this med as well AND he gave me this great little plastic device made by the company to get more uses out of each vial. When you open a vial you can't put the top back on, so you place the vial in this plastic holder and cover with a glass. That way it lasts 24 hours instead of 1 use. It was recommended by the eye clinic but they said do not go over 36 hours... (8 replies)
... Yes, I have noticed a little dryness, burning actually, for a short while after using the drops. I had read that it is one of the possible side affects though. I am only using the drops in my right eye since it is much worse than my left. I am also re-using the vial to make it last longer. I know you're not supposed to but I just can't afford an extra $50/month for these... (8 replies)
... They have a rebate offer for $20: (8 replies)
... has anyone used this? ... (37 replies)
... Thanks Landar. I don't know if restasis is available in Canada. I haven't heard of anyone who's used it here. ... (8 replies)
... in both eyes. I work on the computer a lot for work, so I've been having a really hard time straining to see the computer. It's a little blurry. I used the vigamox and some steroid drop for the first week after surgery as well as Restastis twice a day and Systane drops every hour. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 02:05 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!